Bases of primitive linear groups II

Martin W. Liebeck*, Aner Shalev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We correct and improve a result in [3], giving the structure of finite primitive linear groups of unbounded base size. This confirms a well-known conjecture of Pyber on base sizes of primitive permutation groups in the case of affine groups whose associated linear group is primitive.

Original languageAmerican English
Pages (from-to)223-228
Number of pages6
JournalJournal of Algebra
Volume403
DOIs
StatePublished - 1 Feb 2014

Bibliographical note

Funding Information:
The authors acknowledge the support of an EPSRC grant. The second author is grateful for the support of ISF grant 754/08 and ERC Advanced Grant 247034 .

Keywords

  • Base
  • Linear group
  • Permutation group

Fingerprint

Dive into the research topics of 'Bases of primitive linear groups II'. Together they form a unique fingerprint.

Cite this